International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 2, Issue 3

Open AccessArticle
An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 38-43. DOI: 10.12691/ijpdea-2-3-1
Pub. Date: June 19, 2014Views: 6451Downloads: 3063
Open AccessArticle
Fourier Transform Methods for Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 44-57. DOI: 10.12691/ijpdea-2-3-2
Pub. Date: June 19, 2014Views: 14136Downloads: 4244
Open AccessArticle
Transient 2D Heat Transfer with Convection in an Anisotropic Rectangular Slab
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 58-61. DOI: 10.12691/ijpdea-2-3-3
Pub. Date: August 05, 2014Views: 8389Downloads: 4548